# SDR SWAA2022040885152

- Difficulty date: March 17, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 661AB INNER SEAL HAS SEVERAL HOLES SCREW CRACKED AT THE PANEL. / [01] CLEANED DAMAGE AREA FOR REPAIR PERFORMED DRY OUT ON R/W LOWER T/E PANEL #661AB; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-9;[02] VERIFIED STEP # 1;[03] OK TO INSTALL REPAIR;[04] REPAIRED SEVERAL DAMAGE SCREW HOLES ON R/W LOWER T/E ACCESS PANEL #661AB WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-9;[05] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[06] VERIFIED STEPS 4 AND 5. OK TO PRIME AND TOPCOAT.;[07] CLEANED AND REPAIRED SEVERAL DAMAGE SCREW HOLES ON R/W LOWER T/E ACCESS PANEL #661AB WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-9 ;PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5. PRIMED AND TOP COAT AREA AS PER AMM 51-21-99-300-802;[08] MEASUREMENTS;[09] VERIFIED 7 & 8
